# SDR USAABB02040

- Difficulty date: March 29, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - WITH ATTENDANTS PANEL SWITCH ON, MULTIPLE FLOOR LEVEL EMERGENCY LIGHTS WERE EXTINGUISHED.  MAINTENANCE REPLACED ALL OF THE FLOOR LEVEL LIGHT BATTERIES.  (M)
